List of citations in Numdam for : Regularity results for a class of quasiconvex functionals with nonstandard growth

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 2, pp. 311-339.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 17 (2011) no. 2, pp. 472-492.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 9 (2003), pp. 399-418.

ESAIM: Control, Optimisation and Calculus of Variations, Volume 7 (2002), pp. 495-519.